Sparse approximation using new greedy-like bases in superreflexive spaces | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Universidad Publica de Navarra. Departamento de Ciencias. | |
| dc.conicet.organizacion | Universidad de la Rioja | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 11090515 | |
| dc.contributor.author | Albiac, Fernando | |
| dc.contributor.author | Ansorena, José L. | |
| dc.contributor.author | Berasategui, Miguel Hernán | |
| dc.date.accessioned | 2024-04-12T12:45:00Z | |
| dc.date.available | 2024-04-12T12:45:00Z | |
| dc.date.issued | 2023-04 | |
| dc.date.updated | 2024-03-25T12:36:17Z | |
| dc.description.abstract | This paper is devoted to theoretical aspects of optimality of sparse approximation. We undertake a quantitative study of new types of greedy-like bases that have recently arisen in the context of non-linear m-term approximation in Banach spaces as a generalization of the properties that characterize almost greedy bases, i.e., quasi-greediness and democracy. As a means to compare the efficiency of these new bases with already existing ones in regard to the implementation of the Thresholding Greedy Algorithm, we place emphasis on obtaining estimates for their sequence of unconditionality parameters. Using an enhanced version of the original Dilworth–Kalton–Kutzarova method (2003) for building almost greedy bases, we manage to construct bidemocratic bases whose unconditionality parameters satisfy significantly worse estimates than almost greedy bases even in Hilbert spaces. | es |
| dc.description.fil | Fil: Albiac, Fernando. Universidad Publica de Navarra. Departamento de Ciencias.; España | |
| dc.description.fil | Fil: Ansorena, José L.. Universidad de la Rioja; España | |
| dc.description.fil | Fil: Berasategui, Miguel Hernán. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Albiac, Fernando; Ansorena, José L.; Berasategui, Miguel Hernán; Sparse approximation using new greedy-like bases in superreflexive spaces; Polish Academy of Sciences. Institute of Mathematics; Studia Mathematica; 271; 3; 4-2023; 321-346 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0039-3223 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/232871 | |
| dc.journal.number | 3 | es |
| dc.journal.pagination | 321-346 | es |
| dc.journal.pais | Polonia | es |
| dc.journal.title | Studia Mathematica | es |
| dc.journal.volume | 271 | es |
| dc.language.iso | eng | es |
| dc.publisher | Polish Academy of Sciences. Institute of Mathematics | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/http://www.impan.pl/get/doi/10.4064/sm220506-3-2 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.4064/sm220506-3-2 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | SUPERREFLEXIVE | es |
| dc.subject | TRUNCATION QUASI-GREEDY | es |
| dc.subject | SUBSYMMETRIC | es |
| dc.subject | BIDEMOCRATIC | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Sparse approximation using new greedy-like bases in superreflexive spaces | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.cfa28b9c-48fe-4beb-ad86-1593a5ce6d2e_B.pdf
- Tamaño:
- 538.3 KB
- Formato:
- Adobe Portable Document Format